# SDR SWAA012634

- Difficulty date: September 23, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 61,241 hours, 60,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED AT BS 757 BELOW LH EXTERIOR EMERGENCY EXIT LIGHT.                    REPAIRED SKIN PER SRM.
